MathSciNet Relay Station
MathSciNet bibliographic data
MR1912831 34B16
Jiang, Daqing Upper and lower solutions method and a superlinear singular boundary value problem. Comput. Math. Appl. 44 (2002), no. 3-4, 323–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement